# SDR 2002F00767

- Difficulty date: June 28, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 15,001 hours, 4,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FIRST WHITE FLOOR PATH LIGHT WAS INOP. MAINTENANCE RECONNECTED THE WIRES, OPERATIONAL CHECK GOOD.
